# SDR DALA2014092505216

- Difficulty date: September 24, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 20,351 hours, 10,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU COM L MESSAGE ON FAP WHEN TESTING EMERGENCY LIGHTS.  TROUBLESHOOT AND REPAIR IAW TSM 33-51-00-810-806-A.  TROUBLESHOT AND REPAIRED IAW TSM 33-51-00-810-806-A.  REPLACED EPSU 11WL.  TESTED OK.
